# SDR SWAA2022061509833

- Difficulty date: May 20, 2022
- Submitted: June 15, 2022
- Operation: Air carrier
- Aircraft: N476WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32475
- Aircraft time: 60,443 hours, 35,915 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A5410U23
- Condition: Cracked
- Location: Cabin Floor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FWD WET AREA INTERCOSTAL BETWEEN STA 344 AND STA 360 BL 0' CRACKED / [01] REMOVED INTERCOSTAL AT MAIN CABIN BL 0 STA 344.0 TO STA 360.0 PER SRM 51-40-02-0G-0;[02] CUT OUT ON THE TOP FORWARD CORNER OF THE INTERCOSTAL IAW B 737-700 SRM 53-10-51-2R-10 SECTION 41;[03] FLAP PEEN AREA ON THE EDGE OF CUT OUT AT FWD CORNER OF THE INTERCOSTAL IAW B 737-700 SOPM 20-10-03 FLAP PEEN KIT USED B/C 19433;[04] LOCATED AND DRILL NEW INTERCOSTAL IAW B737-700 SRM 51-40-05-;[05] VERIFIED 1 TO 4. OK TO TRAT AND PRIME REWORKED INTERCOSTAL;[06] TREATED AND PRIMER AREA INTERCOSTAL IAW B 737-700 AMM 51-21-72-370-804 AND 51-21-41-370-803;[07] VERIFIED 6;[08] LATE ENTRY: ACCOMPLISHED DVI THE TRIM AREA. NO DAMAGE NOTED;[09] LATE ENTRY REMOVED ANGLE FITTING REPAIR FOR ACCESS REPAIR AT NEW INTERCOSTAL IAW B737-700 SRM 51-40-02-0G-0;[10] OK TO INSTALL INTERCOSTAL AND REMOVED PART;[11] INSTALLED NEW INTERCOSTAL AND ANGLE FITTING AT MAIN CABIN FWD WET AREA BETWEEN STA 344 TO 360 BL 0 IAW B 737-700 SRM 53-10-51-2R-10 AND 51-10-40-0G-0;[12] APPLIED FILLET SEAL AND PRIMER AT FASTENERS HEAD IAW B737-700 AMM 51-21-72-370-804;[13] VERIFIED 11 & 12
